Home | Quick Search | Advanced Search | Bibliography submission | Bibliography submission using bibtex | Bibliography submission using bibtex file | Links | Help | Internal

Details:

   
TitleParametrizing compactly supported orthonormal wavelets by discrete moments.
Author(s) Georg Regensburger
TypeArticle in Journal
AbstractWe discuss parametrizations of filter coefficients of scaling functions and compactly supported orthonormal wavelets with several vanishing moments. We introduce the first discrete moments of the filter coefficients as parameters. The discrete moments can be expressed in terms of the continuous moments of the related scaling function. To solve the resulting polynomial equations we use symbolic computation and in particular Gröbner bases. The cases of four to ten filter coefficients are discussed and explicit parametrizations are given.
KeywordsOrthonormal wavelets, Parametrization, Filter coefficients
ISSN0938-1279; 1432-0622/e
URL http://link.springer.com/article/10.1007%2Fs00200-007-0054-9
LanguageEnglish
JournalAppl. Algebra Eng. Commun. Comput.
Volume18
Number6
Pages583--601
PublisherSpringer, Berlin/Heidelberg
Year2007
Edition0
Translation No
Refereed No
Webmaster